# SDR DHL200072415C

- Difficulty date: March 15, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 6 L/E SLAT ACTUATOR ROD END ATTACH BOLT I/B AND O/B SUPPORT WEBS CRACKED AT LOWER AFT CORNERS.  REMOVED NR 6 L/E SLAT IAW B727 M/M 27-81-11.  STOP DRILLED CRACKED AREA PER M/M 51-10-01.  PERFORMED HFEC INSP PER 727 NDT MAN PARTS 51.00.00 FIG 4.  NO CRACK INDICATION PAST STOP DRILL.  INSTALLED WEB DOUBLERS FROM 321-1032 PO OPOTH38N LOT SM-142 4 X 6 IN ON NR 6 L/E SLAT ACTUATOR WEB SUPPORTS PER SRM 57-10-3.  ALODINE AND PRIMED PARTS AND AREA PER SRM 51-10-2.  INSTALLED NR 6 L/E SLAT PER M/M 27-8-0.  OPS CHECK NR 6 L/E SLAT PER M/M 27-80-0.
